Dual billiards

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)81-109
Number of pages29
JournalRussian Mathematical Surveys
Volume48
Issue number6
DOIs
StatePublished - Dec 31 1993

Fingerprint

Billiards

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Tabachnikov, Sergei. / Dual billiards. In: Russian Mathematical Surveys. 1993 ; Vol. 48, No. 6. pp. 81-109.
@article{a61be3aaed064dcea9712a1ad15bb555,
title = "Dual billiards",
author = "Sergei Tabachnikov",
year = "1993",
month = "12",
day = "31",
doi = "10.1070/RM1993v048n06ABEH001092",
language = "English (US)",
volume = "48",
pages = "81--109",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "6",

}

Dual billiards. / Tabachnikov, Sergei.

In: Russian Mathematical Surveys, Vol. 48, No. 6, 31.12.1993, p. 81-109.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Dual billiards

AU - Tabachnikov, Sergei

PY - 1993/12/31

Y1 - 1993/12/31

UR - http://www.scopus.com/inward/record.url?scp=84956263146&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84956263146&partnerID=8YFLogxK

U2 - 10.1070/RM1993v048n06ABEH001092

DO - 10.1070/RM1993v048n06ABEH001092

M3 - Article

AN - SCOPUS:84956263146

VL - 48

SP - 81

EP - 109

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 6

ER -